# SDR CA150623009

- Difficulty date: June 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 38,315 hours
- Engine: Ge GE90110B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT GEN DRIVE FAIL, APU REQUIRED FOR REMAINDER OF FLIGHT.  RESOLUTION RT ENG DRIVEN GEN REPLACED IAW 24-11-01-401.  LEAK CHECK CARRIED OUT NO LEAKS, POWER PLANT TEST CARRIED OUT IAW TASK 71-00-00-800-833-H00.  OPERATIONAL TEST FOR RT IDG CARRIED OUT IAW TASK 24-11-00-700-802.  EICAS MSG CLEARED.
